MAUDE Adverse Event Report: HEBEI HEALTHPLUS MEDICAL DEVICE CO LTD DRIVE; ROLLATOR

HEBEI HEALTHPLUS MEDICAL DEVICE CO LTD DRIVE; ROLLATOR
Model Number R726RD
Medical Device Problem Code Solder Joint Fracture (2324)
Health Effect - Clinical Code Fall (1848)
Date of Event 12/19/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss is the initial importer of the device which is a rollator.This report is being tendered in an overabundance of caution in response to an mdr regression analysis.End-user was sitting on the device at work when the black metal / plastic strap broke and sfe fell backwards.She sustained an injury to her head, back, elbow and left hip.She went out on disability.She was treated for her injuries.We received photos of the device.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
HEBEI HEALTHPLUS MEDICAL DEVICE CO LTD
1 chuangye st
sw industrial dist.
matou eco. ind. pk., handan hebei 05604 6
CH  056046
MDR Report Key10029028
Report Number2438477-2016-00067
Device Sequence Number16335127
Product Code ITJ
UDI-Device Identifier00822383233222
UDI-Public822383233222
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2020
Report Date (Section F) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR726RD
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/18/2017
Device Age10 MO
Event Location Other
Date Report to Manufacturer05/08/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA05/06/2020